# SDR IPXA10M60185

- Difficulty date: May 4, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 68,643 hours, 13,238 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Condition: Delaminated
- Location: Lt Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT WING INBD SLAT NR1 CRUISE PERFORMANCE FILLET L/E ERODED, DELAMINATED.  REPAIRED CRUISE FAIRING REF SRM 51-62-01.
